On the b-chromatic number of 3-petal graph families
Winson Rajaianwinson.rajaian@utas.edu.omDepartment of MathematicsUniversity of Technology and Applied SciencesMuscat, Sultanate of Oman0009-0002-9319-3384View full profile → , *Kolappan VelayuthamCorresponding authorvkn.sh@rmkec.ac.inDepartment of MathematicsR M K Engineering CollegeChennai, Tamil Nadu, 601206, India0000-0002-6143-9039View full profile → , Santhosh Monisanthosh.moni@utas.edu.omDepartment of MathematicsUniversity of Technology and Applied SciencesMuscat, Sultanate of Oman0009-0004-1102-1138View full profile → , Sulaiman Nazarudeensulaiman.rawther@utas.edu.omDepartment of MathematicsUniversity of Technology and Applied SciencesMuscat, Sultanate of Oman0009-0009-9351-9330View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Nov 2024
- Published Online:
- 18 Mar 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2345
- Pages:
- 1609–1627
Abstract
Keywords
Subject Classifications
References
[1] Robert W. Irving and David F. Manlove, “The b-chromatic number of a graph”, Discrete Applied Mathematics, vol. 91, pp. 127 – 141 (1999).
[2] R. S. Nadeem Ansari, Chandel and Rizwana Jamal, “On b-chromatic number of Prism Graph families”, Applications and Applied Mahematics, vol. 13, no. 1, pp. 286 – 295 (2018).
[3] V. Kolappan and R. Selva Kumar, “Petal Graphs”, International Journal of Pure and Applied Mathematics, vol. 75, no. 3, pp. 269 – 278 (2012).
[4] Hassler Whitney, “Congruent graphs and the connectivity of graphs”, American Journal of Mathematics, vol. 54, no. 1, pp. 150 – 168 (1932).
[5] T. Hamada and I. Yoshimura, “Traversability and Connectivity of the middle graph of a graph”, Discrete Mathematics, vol. 14, pp. 247 – 255 (1976).
[6] M. Behzad and G. Chartrand, “Total graphs and traversability” Proceedings of the Edinburgh Mathematical Society, pp. 117 – 120 (1966).
[7] Mekkia Kouider and Maryvonne Maheo, “Some bounds for the b-chromatic number of a graph”, Discrete Mathematics, vol. 256, pp. 267 – 277 (2002).
[8] D. Vijayalakshmi, K. Thilagavathy and N. Roopesh, “b-chromatic number of M[Cn], M[Pn], M[F1,n ] and M[Wn],” Open Journal of Discrete Mathematics, vol. 1, pp. 85 – 88 (2011).
[9] N. Ghanbari and S. Alikhani, “More on the total dominator chromatic number of a graph,” Journal of Information and Optimization Sciences, vol. 40, no. 1, pp. 157 – 169 (2018).
[10] S. Beulah Samli and S. Robinson Chelladurai, “Geo Chromatic Number of a Graph,” International Journal of Scientific Research in Mathematical and Statistical Sciences, vol. 5, no. 6, pp. 259 – 264 (2018).
[11] R. Joseph Paul and U. Mary, “Geo chromatic number of certain graphs,” Journal of Interdisciplinary Mathematics, vol. 26, no. 1, pp. 11 – 16 (2023).




